# SDR HEEA968803

- Difficulty date: December 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 212
- Aircraft serial: 30888
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel Assy
- Part number: 212030101003A
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

HANGER BEARING BUSHING LOCATED TOO FAR AFT AND WILL NOT ALLOW FOR PROPER EDGE DISTANCE ON FWD AND AFT TRANSISTOR AREA AND RIVET HOLES.
